Growth of self-similar graphs

Bernhard Krön

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)224-239
JournalJournal of graph theory
Volume45
Publication statusPublished - 2004

Cite this

Krön, B. (2004). Growth of self-similar graphs. Journal of graph theory, 45, 224-239.

Growth of self-similar graphs. / Krön, Bernhard.

In: Journal of graph theory, Vol. 45, 2004, p. 224-239.

Research output: Contribution to journalArticleResearchpeer-review

Krön, B 2004, 'Growth of self-similar graphs' Journal of graph theory, vol. 45, pp. 224-239.
Krön, Bernhard. / Growth of self-similar graphs. In: Journal of graph theory. 2004 ; Vol. 45. pp. 224-239.
@article{48239349307944afac80cd5a00e6e6b5,
title = "Growth of self-similar graphs",
author = "Bernhard Kr{\"o}n",
year = "2004",
language = "English",
volume = "45",
pages = "224--239",
journal = "Journal of graph theory",
issn = "0364-9024",
publisher = "Wiley-Liss Inc.",

}

TY - JOUR

T1 - Growth of self-similar graphs

AU - Krön, Bernhard

PY - 2004

Y1 - 2004

UR - http://www.math.tugraz.at/mathc/kroen_jgt.pdf

M3 - Article

VL - 45

SP - 224

EP - 239

JO - Journal of graph theory

JF - Journal of graph theory

SN - 0364-9024

ER -